Volume 5,Issue 4,1985 Table of Contents

   
Other Issues:  
  

Contents

关于同调维数若干命题的讨论
  Xu Jinzhong and Yi Zhong
  1985,5(4):1-8 [Abstract(959)]  [View PDF]
  
On the Eigenvalue Problem for Real Normal Matrices
  Cao Zhihao
  1985,5(4):9-14 [Abstract(1049)]  [View PDF]
  
Several Theorems of Self-Conjugate Quaternions Matrices and Determinants
  Hao Zhichuan
  1985,5(4):15-20 [Abstract(962)]  [View PDF]
  
On Generalized Diagonal Dominance Matrix
  Yang Zaipu
  1985,5(4):21-24 [Abstract(998)]  [View PDF]
  
Concerning Various Combinatorial Identities
  C.Euyang and L.C.Hsu
  1985,5(4):25-30 [Abstract(989)]  [View PDF]
  
Bonferroni不等式的推广及应用
  Han Shaocen, Zha Xiaoya and Wan Honghui
  1985,5(4):31-34 [Abstract(1027)]  [View PDF]
  
加权移位与BIR算子
  Liu Longfu and Meng Nan
  1985,5(4):35-38 [Abstract(1075)]  [View PDF]
  
On a Volume Parameter of Banach spaces
  Yu Xintai
  1985,5(4):39-46 [Abstract(910)]  [View PDF]
  
Another Note on M1-spaces
  Gao Guoshi
  1985,5(4):47-48 [Abstract(1028)]  [View PDF]
  
The Fixed Point Theorem for Some Contraction Mappings
  Xu Yerun
  1985,5(4):49-52 [Abstract(1003)]  [View PDF]
  
变系数迭代系统零解的稳定性
  Wang Muqiu and Wang Lian
  1985,5(4):53-57 [Abstract(882)]  [View PDF]
  
Jones定理的推广
  Zhou Youcheng
  1985,5(4):58 [Abstract(999)]  [View PDF]
  
非自治系统的全局稳定性
  Lu Tinghe and Jin Jun
  1985,5(4):59-62 [Abstract(907)]  [View PDF]
  
On the Generalized Upwind Scheme for the Neutron Transport Equation
  Huang Mingyou
  1985,5(4):63-65 [Abstract(960)]  [View PDF]
  
The Solvability of Mixed Problem for a Class of LPDE with Multiple Characteristics
  Wang Yuanming
  1985,5(4):66-68 [Abstract(982)]  [View PDF]
  
一类抛物算子的基本解的定常化性质
  Chen Qingyi
  1985,5(4):69-72 [Abstract(891)]  [View PDF]
  
布朗运动的相遇问题
  Liu Jinfu
  1985,5(4):73-79 [Abstract(966)]  [View PDF]
  
m型Fuzzy集(m>2)的表现定理
  Cao Wei
  1985,5(4):80 [Abstract(852)]  [View PDF]
  
关于样本均值函数的不变原理
  Lin Zhengyan
  1985,5(4):81-84 [Abstract(875)]  [View PDF]
  
Jackknifing Incomplete U-statistics
  Shi Xiquan
  1985,5(4):85-88 [Abstract(1050)]  [View PDF]
  
服务设备可修的机器服务模型分析
  Cao Jinhua
  1985,5(4):89-96 [Abstract(944)]  [View PDF]
  
The Decision Problems for Properties of Transformation Groups
  Lin Yucai
  1985,5(4):97-100 [Abstract(1026)]  [View PDF]
  
A Dual Algorithm for Optimum Matching
  Liu Guizhen
  1985,5(4):101-104 [Abstract(1007)]  [View PDF]
  
A Note on Singularity of Bordered Matrix
  Zhuang Wajin
  1985,5(4):105-106 [Abstract(929)]  [View PDF]
  
A Note of Cornmutativity of Semi-prime Rings
  Tian Cheng-Zhi
  1985,5(4):107-108 [Abstract(1177)]  [View PDF]
  
A note on the commutativity of semiprime rings
  Wei zongxuan
  1985,5(4):109-110 [Abstract(943)]  [View PDF]
  
The Isomorphic Theorem of Finite Abel Group
  Liu Zhuojun
  1985,5(4):111-112 [Abstract(1024)]  [View PDF]
  
Cardinal Function f(R S) of the Class u(R S) of(0,l)-Matrices and its Nonzero-point Set
  Wan Honghui
  1985,5(4):113-116 [Abstract(1038)]  [View PDF]
  
一种具有Goldbach性质的可换环上的二次同余
  Shen Fuxing
  1985,5(4):117-118 [Abstract(941)]  [View PDF]
  
A Topological Degree for Multivalued Generalized A-proper Mappings
  Min Le Quan
  1985,5(4):119-120 [Abstract(917)]  [View PDF]
  
关于在连续闭映射下的原象
  Chen Bisheng
  1985,5(4):121-122 [Abstract(901)]  [View PDF]
  
Packing Spheres and Uniformly Nonsquare Property in Orlicz Sequence Space
  Ye Yining and Li Yanhong
  1985,5(4):123-125 [Abstract(967)]  [View PDF]
  
Note on the Algebraic Precision of Reducing-Dimensionality Expansion
  Mao Wenqun and Yang Jiaxin
  1985,5(4):126 [Abstract(896)]  [View PDF]
  
The Dirichlet Problem for a Class of Quasilinear Elliptic Systems
  Yan Ziqian
  1985,5(4):127-128 [Abstract(973)]  [View PDF]
  
论离散Newton-Hald方法的收敛性
  Sun Debao
  1985,5(4):129-130 [Abstract(1049)]  [View PDF]
  
纠正一点错误
  Zhou Youcheng
  1985,5(4):131-132 [Abstract(909)]  [View PDF]